# SDR SWAA2024101635741

- Difficulty date: September 10, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD SCUFF PLATE IS CRACKED.<[01] ALL STEPS COMPLETED;[02] AFT CARGO BAY FWD SCUFF PLATE REPAIRED PER SRM 53-60-15-2R-1;[03] CORRECTED MEASUREMENTS;[04] CORRECTED MEASUREMENTS;[05] VERIFIED COMPLETE
